# SDR HYIAN120PCLITES

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: 402C0079
- Aircraft time: 26,618 hours
- Engine: Cont TSIO520VB
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 51184241
- Condition: Failed
- Location: Cockpit Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BURNING ELECTRICAL ODOR FLOWED THROUGH COCKPIT. ALL NON-ESSENTIAL EQUIPMENT WAS TURNED OFF. SHORTLY AFTER, A SMALL STREAM OFF SMOKE AROSE FROM AREA JUST FWD OF THROTTLE LEVERS.  IFR CLEARANCE CANCELLED, DIVERTED, AFTER COMPLYING WITH SMOKE IN THE COCKPIT CHECKLIST.  LANDED WITHOUT INCIDENT.  MX INSPECTED ACFT AND FOUND COCKPIT LIGHTING CONTROL DIMMER ASSY DAY/NIGHT SWITCH BURNED.  R & R DIMMER ASSY, RELEASED ACFT BACK TO SERVICE.
